Top
10
Doctor insights on: Simvastatin Side Effects Weight Gain

Share
Dr. Blase Carabello
400 doctors shared insights

Simvastatin (Definition)

Treats high cholesterol and triglyceride levels in the blood. Lowers risk of heart attack, stroke, and certain blood vessel problems in people with certain risk factors. This medicine is an hmg-coa reductase inhibitor, ...Read more


3

3
How common are side effects (weight gain/loss, trouble digesting, etc) after gallbladder removal?

How common are side effects (weight gain/loss, trouble digesting, etc) after gallbladder removal?

Fairly rare: The vast majority of those undergoing cholecystectomy (removal of the gallbladder) do not experience any of the things you mention. Occasionally people have trouble digesting very fatty meals but that is not good for you anyway and can be managed by a moderately low fat diet. Changes in weight are not at all related. ...Read more

See 2 more doctor answers
6

6
I was wondering does the moban medicine have weight gain side effects?

Yes.: Moban may certainly and more commonly cause weight gain, and in a few people, some weight loss. Please discuss the medication options with your treating psychiatrist. Good luck! ...Read more

See 1 more doctor answer
7

7
What are the side effects of Nortriptyline, can it cause a lot of weight gain?

What are the side effects of Nortriptyline, can it cause a lot of weight gain?

Nortriptyline s/e: Common side effects are dry mouth, sedation, constipation, and increased appetite. If weight gain occurs, it is gradual and dose-related. You may have no weight gain, but monitor your weight. Tell prescribing doctor if you are gaining weight, you want to stop this med and ask for alternative one not associated with weight gain. Weight gain from nortriptyline is reversible upon stopping med. ...Read more

See 2 more doctor answers
8

8
Are weight gain supplements beneficial for our health or have any side effects on our body?

Are weight gain supplements beneficial for our health or have any side effects on our body?

Supplements: There's a new FDA warning about a certain ingredient in weight gain supplements that is causing liver failure, so they aren't completely safe. Your body won't be able to use all the protein supplied to build muscle, and the excess will be peed out. Try eating a healthy diet high in calories. ...Read more

See 1 more doctor answer
10

10
Im on 12.5 mgs of Lexapro (escitalopram) but lately im very down again. Been on it 7 months..Afraid of side effects esp weight gain..Should i increase to 15 mgs ?

Im on 12.5 mgs of Lexapro (escitalopram) but lately im very down again. Been on it 7 months..Afraid of side effects esp weight gain..Should i increase to 15 mgs ?

Ask your doc: You should not change your medication dose without speaking with your doctor. 12.5mg is not a very high dose, and there is probably room for increasing the dose. Also, Lexapro (escitalopram) is not famous for causing weight gain, so that shouldn't be a worry. ...Read more

Dr. Michael Rothman
1,333 doctors shared insights

Weight Gain (Definition)

Weight gain is an increase in body weight. This can be a result of increases to muscle mass, increases in body fat, or increases in body fluids like water. Occasionally, weight gain can be a symptom of ...Read more


Dr. Daniel Saurborn
205 doctors shared insights

Zocor (Definition)

Zocor is a HMG-CoA enzyme blocker which is a kind of cholesterol/lipid ...Read more